# SDR SWAA2023112812491

- Difficulty date: October 19, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION RIB COVE WEB OUTBOARD ATTACH BRACKET IS CRACKED. (MARKED)<[01] REMOVED DAMAGED BRACKET PER SRM 51-40-02;[02] INSTALLED NEW BRACKET ON L/H WING DEFLECTION RIB COVE WEB PER SRM 51-40-02.;[03] C/W INSP .INSTALLED NEW BRACKET ON L/H WING DEFLECTION RIB COVE WEB PER SRM 51-40-02
